# SDR REXA2016103002145

- Difficulty date: October 30, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDER CORROSION CAP ON FS 280 FLOORBEAM WEB AT LBL 12.  REMOVED CORROSION CAP.  REMOVED & REPLACED THE FLOORBEAM & WEB.  REINSTALLED CORROSION CAP IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-40-11-001-001-A01.
